Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

Refereed Congress / Symposium Publications in Proceedings

An Eigenvalue Problem with A Spectral Parameter in Boundary Conditions

6th International Conference on Computational Mathematics and Engineering Sciences , Ordu, Turkey, 20 - 22 May 2022, pp.231-239

Asymptotic Eigenfunctions of Hill’s Equation with Symmetric Single Well Potential Under the Dirichlet and Neumann Boundary Conditions

8Th INTERNATIONAL CONFERENCE ON RECENT ADVANCES PURE AND APPLIED MATHEMATICS, Muğla, Turkey, 24 - 27 September 2021, pp.24-29

Green’s Function for Hill’s Equation with Symmetric Single Well Potential

7TH INTERNATIONAL CONFERENCE ON RECENT ADVANCES PURE AND APPLIED MATHEMATICS, Muğla, Turkey, 25 - 28 September 2020, pp.57-62

On Green's Function for Boundary Value Problem with Eigenvalue Dependent Quadratic Boundary Condition

International Conference on Applied Analysis and Mathematical Modelling, İstanbul, Turkey, 8 - 12 June 2015, pp.59-60

İkinci Mertebe Lineer Diferansiyel Denklemler için Asimptotik Çözümler

9. Matematik Sempozyumu, Matematikçiler Derneği, Trabzon, Turkey, 20 - 22 October 2010, pp.183

Books & Book Chapters

Green's Function Asymptotics for a Boundary Value Problem Contained Eigenvalue Parameter in the Boundary Condition

in: Advances in Mathematics Research Volume 35, Albert R. Baswell, Editor, NOVA Science Publishers Inc. , New York, pp.43-53, 2024

STURM-LIOUVILLE PROBLEMS INCLUDING BOUNDARY CONDITIONS POLYNOMIALLY DEPENDENT ON THE EIGENPARAMETER WITH DIFFERENTIABLE POTENTIAL

in: International Research and Reviews in SCIENCE AND MATHEMATICS, Prof. Dr. Ayşegül İyidoğan,Prof. Dr. Günay Öztürk, Editor, Serüven Yayınevi, Ankara, pp.1-16, 2023

On Sturm-Liouville Problems Including the Square-Root of the Eigenvalue Parameter in one Boundary Condition

in: New Frontiers in Natural Science and Mathematics, Yılmaz Mehmet, Editor, Duvar Yayınları, İzmir, pp.233-251, 2023

On Eigenfunctions of the Sturm-Liouville Problems with Boundary Conditions Rationally Dependent on the Eigenparameter

in: International Theory, Research and Reviews in Science and Mathematics, Akgül Hasan, Editor, Serüven Yayınevi, Ankara, pp.263-281, 2023

Metrics

Publication

20

Citation (WoS)

25

H-Index (WoS)

4

Citation (Scopus)

18

H-Index (Scopus)

4

Citation (Scholar)

11

H-Index (Scholar)

1

Citiation (TrDizin)

1

H-Index (TrDizin)

1

Open Access

5